English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Functional equations for quantum theta functions

MPS-Authors
/persons/resource/persons235752

Manin,  Yuri I.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Manin, Y. I. (2004). Functional equations for quantum theta functions. Kyoto University. Research Institute for Mathematical Sciences. Publications, 40(3), 605-624.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2FEC-F
Abstract
There is no abstract available